Show simple item record

dc.contributor.authorAvery, Richard
dc.contributor.authorHenderson, Johnny
dc.contributor.authorO’Regan, Donal
dc.date.accessioned2018-09-20T16:00:14Z
dc.date.available2018-09-20T16:00:14Z
dc.date.issued2008-10-01
dc.identifier.citationAvery, Richard; Henderson, Johnny; O’Regan, Donal (2008). Four functionals fixed point theorem. Mathematical and Computer Modelling 48 (7), 1081-1089
dc.identifier.issn0895-7177
dc.identifier.urihttp://hdl.handle.net/10379/10311
dc.publisherElsevier BV
dc.relation.ispartofMathematical and Computer Modelling
dc.subjectfixed point theorems
dc.subjectleggett-williams
dc.subjectcompression-expansion
dc.subjectfunctionals
dc.titleFour functionals fixed point theorem
dc.typeArticle
dc.identifier.doi10.1016/j.mcm.2007.12.013
dc.local.publishedsourcehttps://doi.org/10.1016/j.mcm.2007.12.013
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record